# SDR 06FDEA2989

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01216 FUSELAGE INTERIOR FLOOR STRUCTURE BS 1110 RBL 2 TO 22 WL 208 FLOORBEAM UPPER SURFACE GOUGED.  REPARIED FLOOR BEAM PER FED EX EA 7-5310-100571.
